Jacobi Fields and its Application of Normal Contact Lorentzian Manifolds
Toshihiko, Ikawa, (2000) Jacobi Fields and its Application of Normal Contact Lorentzian Manifolds. Bulletin of the Malaysian Mathematical Sciences Society, 23 (2). pp. 131-141. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v23n2/v23n2p4.pdf
Nihon University, Dept. of Mathematics, School of Medicine
The purpose of this paper is to consider the normal contact Lorentzian manifold of constant φ -sectional curvature, find the Jacobi field of it and characterize it by means of
geodesic spheres. After the preliminaries of Section 2, we consider the Jacobi fields with respect to the structure vector field ξ in Section 3. Section 4 is devoted to the
determination of the Jacobi fields with respect to spacelike geodesics. In the final section, we characterize the normal contact Lorentzian manifold of constant φ-sectional curvature by small geodesic spheres.
Repository Staff Only: item control page